Carregant...
Carregant...

Vés al contingut (premeu Retorn)

KAM theory without action-angle variables

Autor
De La Llave, R.; González, A.; Jorba, A.; Villanueva, J.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2005-03
Volum
18
Número
2
Pàgina inicial
855
Pàgina final
895
DOI
https://doi.org/10.1088/0951-7715/18/2/020 Obrir en finestra nova
URL
http://iopscience.iop.org/article/10.1088/0951-7715/18/2/020 Obrir en finestra nova
Resum
We give a proof of a KAM theorem on existence of invariant tori with a Diophantine rotation vector for Hamiltonian systems. The method of proof is based on the use of the geometric properties of Hamiltonian systems which, in particular, do not require the Hamiltonian system either to be written in action-angle variables or to be a perturbation of an integrable one. The proposed method is also useful to compute numerically invariant tori for Hamiltonian systems. We also prove a translated torus t...
Paraules clau
Kam Theorem, Invariant Tori, Diophantine Rotation Vector, Hamiltonian Systems, Geometric Properties, Action-angle Variables, Integrable System Perturbation, Translated Torus Theorem, Degrees Of Freedom
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
SD - Sistemes Dinàmics

Participants